Nonlinear scattering theory at low energy. (English) Zbl 0466.47006


47A40 Scattering theory of linear operators
35P25 Scattering theory for PDEs
47H20 Semigroups of nonlinear operators
81U05 \(2\)-body potential quantum scattering theory
Full Text: DOI


[2] Ginibre, J.; Velo, G., On a class of nonlinear Schrödinger equations, I, the Cauchy problem, J. Functional Analysis, 32, 1-32 (1979) · Zbl 0396.35028
[3] Ginibre, J.; Velo, G., On a class of nonlinear Schrödinger equations, II, scattering theory, J. Functional Analysis, 32, 33-71 (1979) · Zbl 0396.35029
[4] Glassey, R. T., On the blowing up of solutions to the Cauchy problem for nonlinear Schrödinger equations, J. Math. Phys., 18, 1794-1797 (1977) · Zbl 0372.35009
[6] John, F., Blow-up of solutions of nonlinear wave equations in three dimensions, Manuscripta Math., 28, 235-268 (1979) · Zbl 0406.35042
[10] Reed, M., Abstract Non-linear Wave Equations, (Lecture Notes in Mathematics No. 507 (1976), Springer-Verlag: Springer-Verlag Berlin/Heidelberg/New York) · Zbl 0317.35002
[11] Reed, M.; Simon, B., (Methods of Modern Mathematical Physics, Vol. III (1979), Academic Press: Academic Press New York), Sect. XI. 13 · Zbl 0405.47007
[12] Segal, I. E., Non-linear semi-groups, Ann. of Math., 78, 339-364 (1963) · Zbl 0204.16004
[13] Segal, I. E., Quantization and dispersion for non-linear relativistic equations, (Proceeding Conf. Math. Theory Elem. Part. (1966), MIT Press: MIT Press Cambridge, Mass), 79-108
[14] Segal, I. E., Dispersion for non-linear relativistic equations, II, Ann. Sci. Ecole Norm. Sup., 1, 459-497 (1968), (4) · Zbl 0179.42302
[15] Segal, I. E., Space-time decay for solutions of wave equations, Advances in Math., 22, 304-311 (1976) · Zbl 0344.35058
[16] Strauss, W. A., Nonlinear scattering theory, (Scattering Theory in Math. Physics (1974), Reidel: Reidel Dordrecht), 53-78 · Zbl 0297.35062
[17] Strauss, W. A., Dispersion of low-energy waves for two conservative equations, Arch. Rational Mech. Anal., 55, 86-92 (1974) · Zbl 0289.35048
[18] Strauss, W. A., Nonlinear invariant wave equations, (Invariant Wave Equations (Erice 1977). Invariant Wave Equations (Erice 1977), Lecture Notes in Physics No. 78 (1978), Springer-Verlag: Springer-Verlag Berlin/Heidelberg/New York), 197-249
[19] Strauss, W. A., Everywhere defined wave operators, (Nonlinear Evolution Equations (1978), Academic Press: Academic Press New York), 85-102 · Zbl 0466.47005
[20] Strauss, W. A., Abstract 79T-B77, Amer. Math. Soc. Notices, 26, A274 (1979)
[21] Strichartz, R. S., Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J., 44, 705-714 (1977) · Zbl 0372.35001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.